# SDR JJBA2021008042008

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RIVET FOUND DAMAGE ON LH OMEGA BEAM INBD AT FR 23. AFTER INVESTIGATION OMEGA BEAM FOUND CRACKED AT RIVET LOCATION INBD AT FR 23. LH OMEGA BEAM INBD AT FR 23 REPAIRED WITH DOUBLER.
